Originally Posted by Esmerelda
I think both have posted threads about it before so this is not so much a thread for advice, as to build a list of unusual symptoms ANYONE has noticed when injecting. I thought it might be useful to see if there is any kind of pattern.
During the hamsters fifteen plus years of on/off IV heroin
use, he has occasionally developed unusual symptoms directly after injection. These are...
-Extreme tingling in hands along with shallow breathing, anxiety, and pupil dilation.
-Atypical ringing in the ears along with face and neck rash.
-Atypical sedation with teeth chattering and nausea.
-Temporary hearing loss. (from heroin and cocaine
-Painful burning sensation throughout the entire body along with chest pain.
-Atypical ringing in the ears along with pupil dilation and a metallic taste on the tongue.
These are just a few of the groups of 'symptoms' that stand out the most in the hamsters memory, and for the most part can be explained. The reason the hamster can recall them is because these are the ones that actually made the hamster think about putting the hype down for awhile (or at least for the rest of the day.)
The hamster just wants to add to what the other members who didn't post here previously stated. Some reactions from adulterants may not occur until a certain blood level has been reached. So theoretically one could use heroin from a particular batch several times before having a problem. Also, adulterants that contain trace amounts of metals can over time cause organ damage which may not become symptomatic until irreversible damage has been done.